About 10 years ago I developed a small rash at the base of my neck. It looked like I had been burned, bright red, splotchy red rash. I went to the dr. where they did a biopsy and said it appeared I had a reaction to a medicine and that was what had caused my rash. It never went away. I noticed a few months ago that I now have the same red burn like rash stretched over the left side of my neck as well as the original from 10 yrs ago which is slightly more spread out. It doesn't hurt, itch etc. It is flat visibly but feels rough to the touch, I use spf 60 with mexoryl and anti-redness creams that do help slightly. I have a pretty fair complexion. What do I do? I am going to go see a dr. but I am curious.. What in the world could cause this? I have even fasted for a few days to eliminate allergies and have taken benedryl, tried hydrocortisone.. Is this dangerous?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.